# SDR SWAA2022021611988

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR PANEL 222BF HAS 3 AREAS OF DISBOND (MARKED / FABRICATED REPLACEMENT CABIN FLOOR PANEL 222BF IAW SRM 53-00-50-2R-0 PARA 4A TABLE 204 AND PER BOEING DRAWING #141A5810 REV:C. PANEL IDENDIFICATION PER SRM 53-00-50-01-1 FIG. 2 SH1 TABLE 2. BMS 4-17 TY VI LOT #5066655-1. INSERTS: SL 5182A3; SL 2334-3; SL 618-3; SL 5111A3; CB3023AAFCR. INSERTS INSTALLED PER BAC 5085 PARA 8.3.1.2 AND PER BAC 5583 PARA 8.3.3.2. BMS 5-107 LOT #AK7FP4931K; BMS 5-28 TY 19 LOT #AK7JP2908K
